We study the existence of positive solutions for perturbed im- pulsive integral equations. Our setting is quite general and covers a wide class of impulsive boundary value problems. We also study other cases that can be treated in a similar manner. The main ingredient in our theory is the classical fixed point index theory for compact maps.

Positive solutions for a class of nonlocal impulsive BVPs via fixed point index / Infante, Gennaro; Pietramala, Paolamaria; Zima, M.. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - 36:2(2010), pp. 263-284.

Positive solutions for a class of nonlocal impulsive BVPs via fixed point index

INFANTE, GENNARO;PIETRAMALA, Paolamaria;
2010

Abstract

We study the existence of positive solutions for perturbed im- pulsive integral equations. Our setting is quite general and covers a wide class of impulsive boundary value problems. We also study other cases that can be treated in a similar manner. The main ingredient in our theory is the classical fixed point index theory for compact maps.
impulsive; equation
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11770/142079
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 26
  • ???jsp.display-item.citation.isi??? 25
social impact